Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Generalized Morse sequences on $ n$ symbols

Author: John C. Martin
Journal: Proc. Amer. Math. Soc. 54 (1976), 379-383
MathSciNet review: 0391058
Full-text PDF

Abstract | References | Additional Information

Abstract: A class of bisequences on $ {\text{n}}$ symbols is constructed which includes the generalized Morse sequences introduced by Keane. The topological structure and endomorphisms of the resulting minimal symbolic flows are described.

References [Enhancements On Off] (What's this?)

Additional Information

Keywords: Almost periodic, symbolic flow, distal point, equicontinuous factor, almost automorphic extension, isometric extension, substitution minimal set
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society